# SDR DLM88060154

- Difficulty date: February 23, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 39,310 hours, 30,144 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Relay
- Condition: Burned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM VPS PRIMARY STAB TRIM FAILED ACCOMPANIED BY C/B TRIPPING AND VISIBLE SMOKE/SPARKS SEEN AT SEAT 3D THROUGH SIDEWALL VENT.  FOUND RELAY R20-16 BURNED.  CHECKED WIRING TO COCKPIT AND STAB MOTOR  NTF. A1 AND A2 TERMINALS BURNED.  REPLACED RELAY R20-16, ALSO REPLACED C1213A8 AND C1202B8 WIRES.  RE-TERMINATED C1202A8, SYS CHECKS GOOD.
